# SDR SWAA2022053105676

- Difficulty date: May 8, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR 2022-239313 / [01] TOOL USED: CALIPER: P/N:500-197-30 S/N:15120589 DUE DATE:28-NOV-22;[02] TOOL USED: HOT BONDER PN: HCS9000B-AV SN: 18164925 DUE DATE: 16-JAN-23;[03] TOOL USED SCALE PN SCA-301 SN AE-412125 DUE DATE: 14-MAR-23;[04] TOOL USED: HOT BONDER PN: HCS9000B-AV SN: 18164925 DUE DATE: 16-JAN-23;[05] TOOL USED SCALE PN SCA-301 SN AE-412125 DUE DATE: 14-MAR-23;[06] TOOL USED MULTIMETER 1000V AC RMS P/N:FLUKE 1587 S/N:38200035 DUE DATE 08-SEP-22.;[07] REPAIRED ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2 . SEE INDIVIDUAL SIGNOFFS BELOW.;[08] JOB COMPLETED
